Feuilletages holomorphes sur les surfaces complexes compactes
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 30 (1997) no. 5, p. 569-594
@article{ASENS_1997_4_30_5_569_0,
     author = {Brunella, Marco},
     title = {Feuilletages holomorphes sur les surfaces complexes compactes},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {4e s{\'e}rie, 30},
     number = {5},
     year = {1997},
     pages = {569-594},
     doi = {10.1016/s0012-9593(97)89932-6},
     zbl = {0893.32019},
     mrnumber = {98i:32051},
     language = {fr},
     url = {http://www.numdam.org/item/ASENS_1997_4_30_5_569_0}
}
Brunella, Marco. Feuilletages holomorphes sur les surfaces complexes compactes. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 30 (1997) no. 5, pp. 569-594. doi : 10.1016/s0012-9593(97)89932-6. http://www.numdam.org/item/ASENS_1997_4_30_5_569_0/

[BB] P. Baum et R. Bott, On the zeroes of meromorphic vector fields, (Essais en l'honneur de G. De Rham, 1970, p. 29-47). | MR 41 #6248 | Zbl 0193.52201

[BPV] W. Barth, C. Peters et A. Van De Ven, Compact complex surfaces, Springer Ergebnisse 4, 1984. | MR 86c:32026 | Zbl 0718.14023

[Can] A. Candel, Uniformization of surface laminations, (Ann. Sci. E.N.S., vol. 26, 1993, p. 489-516). | Numdam | MR 94f:57025 | Zbl 0785.57009

[CS] C. Camacho et P. Sad, Invariant varieties through singularities of holomorphic vector fields, (Ann. Math., vol. 115, 1988, p. 579-595). | MR 83m:58062 | Zbl 0503.32007

[CLS] C. Camacho, A. Lins Neto et P. Sad, Topological invariants and equidesingularization for holomorphic vector fields, (Jour. Diff. Geom., vol. 20, 1984, p. 143-174). | MR 86d:58080 | Zbl 0576.32020

[CM] D. Cerveau et J.-F. Mattei, Formes intégrables holomorphes singulières, Astérisque 97, 1982. | MR 86f:58006 | Zbl 0545.32006

[Dem] J.-P. Demailly, Singular hermitian metrics on positive line bundles, (Algebraic varieties, Bayreuth 1990, Springer LN 1507, 1992). | Zbl 0784.32024

[God] C. Godbillon, Feuilletages, études géométriques, Birkhauser PM 98, 1991. | MR 93i:57038 | Zbl 0724.58002

[GH] P. Griffiths et J. Harris, Principles of algebraic geometry, Wiley, 1978. | MR 80b:14001 | Zbl 0408.14001

[Gh] É. Ghys, Feuilletages holomorphes de codimension un sur les espaces homogènes, prépubl. 1995.

[GM1] X. Gomez-Mont, Universal families of foliations by curves, Astérisque 150-151, 1987, p. 109-129. | MR 89d:32067 | Zbl 0641.32014

[GM2] X. Gomez-Mont, Holomorphic foliations in ruled surfaces, Trans. AMS 312, 1989, p. 179-201. | MR 91e:32027 | Zbl 0669.57012

[GSV] X. Gomez-Mont, J. Seade et A. Verjovsky, The index of a holomorphic flow with an isolated singularity, (Math. Ann., vol. 291, 1991, p. 737-751). | MR 93d:32066 | Zbl 0725.32012

[In] M. Inoue, On surfaces of class VII0, (Inv. Math., vol. 24, 1974, p. 269-310). | MR 49 #7479 | Zbl 0283.32019

[Kel] M. Kellum, Uniformly quasi isometric foliations, (Erg. Th. Dyn. Sys., vol. 13, 1993, p. 101-122). | MR 94c:57048 | Zbl 0784.58060

[Ko] S. Kobayashi, Differential geometry of complex vector bundles, Princeton Univ. Press, 1987. | MR 89e:53100 | Zbl 0708.53002

[Ran] T. Ransford, Potential theory in the complex plane, Cambridge Univ. Press, 1995. | MR 96e:31001 | Zbl 0828.31001

[Sun] D. Sundararaman, On holomorphic vector fields (maps) with singularities (fixed points) of Poincaré type, Aport. Matem., vol. 1, 1985, p. 127-151. | MR 87e:57033 | Zbl 0591.58005

[Su] T. Suwa, On ruled surfaces of genus 1, (J. Math. Soc. Japan, vol. 21, 1969, p. 291-311). | MR 39 #3531 | Zbl 0175.47902

[Ya] S. T. Yau, Calabi's conjecture and some new results in algebraic geometry, Proc. Nat. Acad. Sci. USA, vol. 74, 1977, p. 1798-1799). | MR 56 #9467 | Zbl 0355.32028